Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 626359, 11 pages
http://dx.doi.org/10.1155/2014/626359
Research Article

Reverses of the Jensen-Type Inequalities for Signed Measures

Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia

Received 26 March 2014; Accepted 8 July 2014; Published 12 August 2014

Academic Editor: Shawn X. Wang

Copyright © 2014 Rozarija Jakšić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, “Uniform treatment of Jensen type inequalities,” Mathematical Reports, vol. 16(66), no. 2, pp. 183–205, 1993. View at Google Scholar
  2. R. P. Boas, “The Jensen-Steffensen inequality,” Publikacije Elektrotehničkog fakulteta Univerziteta u Beogradu, Serija Matematika, no. 302–319, pp. 1–8, 1970. View at Google Scholar
  3. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet
  4. S. S. Dragomir, “Reverses of the Jensen inequality in terms of first derivative and applications,” Acta Mathematica Vietnamica, vol. 38, no. 3, pp. 429–446, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. S. Dragomir, “Some reverses of the Jensen inequality with applications,” Bulletin of the Australian Mathematical Society, vol. 87, no. 2, pp. 177–194, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. D. S. Mitrinović, J. E. Pečarić., and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Gavrea, J. Jakšetić, and J. Pečarić, “On a global upper bound for Jenssen's inequality,” The ANZIAM Journal, vol. 50, no. 2, pp. 246–257, 2008. View at Publisher · View at Google Scholar
  8. A. R. Khan, J. Pečarić, and M. Rodić Lipanović, “n-exponential convexity for Jensen-type inequalities,” Journal of Mathematical Inequalities, vol. 7, no. 3, pp. 313–335, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Klaričić Bakula, J. Pečarić, and J. Perić, “Extensions of the Hermite-Hadamard inequality with applications,” Mathematical Inequalities and Applications, vol. 15, pp. 899–921, 2012. View at Google Scholar
  10. J. Jakšetić and J. Pečarić, “Exponential convexity method,” Journal of Convex Analysis, vol. 20, no. 1, pp. 181–197, 2013. View at Google Scholar · View at MathSciNet · View at Scopus